# SDR AWXA200200267

- Difficulty date: March 10, 2002
- Submitted: April 2, 2002
- Operation: Air carrier
- Aircraft: N304AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24011
- Aircraft time: 44,192 hours, 31,365 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65C27755
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-15 CHECK A .250 INCH CRACK WAS FOUND ON THE SKIN OF THE L2 DOOR CUTOUT AT BS 986.5, STR 8 LT.  FABRICATED REPAIR DOUBLERS AND INSTALLED IAW B737-300 SRM.
